# SDR AUS20011060

- Difficulty date: October 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23064577A
- Condition: Cracked
- Location: Compressor
- Part time: 959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR SCROLL ASSEMBLY RT TURNING VANE CRACKED. A PIECE OF THE VANE APPROXIMATELY 38.1MM BY 17.78MM (1.5IN BY 0.7IN) WAS MISSING. A SMALL PIECE OF THE LT VANE ALSO APPEARS TO BE MISSING.
